# SDR UIEA2021111902425

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 97,466 hours, 23,161 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 015T157913
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REOMOVAL OF EXISTING DOUBLER #2 PYLON FOUND ELONGATED HOLE ON THE PYLON WEB BOTTOM( REMOVED AND REPLACED DOUBLER,FILLER,AND 2EA. ANGLES ON #2 PYLON STRUT FWD UPPER SPAR WEB. REPAIRED ELONGATED HOLE IAW B767 FAS 21091 REV:IR SRM 51-40-02, 51-40-05, 51-20-07, 51-20-01 )
